Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on the F. and M. Riesz theorem


Authors: Louis Pigno and Brent Smith
Journal: Proc. Amer. Math. Soc. 79 (1980), 585-586
MSC: Primary 43A17; Secondary 46J10
MathSciNet review: 572307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mu $ be a measure of analytic type on the unit circle. We give a short direct proof that $ {\mu ^2}$ is absolutely continuous with respect to Lebesgue measure; our method also gives a convolution product version of some related several variable results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A17, 46J10

Retrieve articles in all journals with MSC: 43A17, 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0572307-6
Article copyright: © Copyright 1980 American Mathematical Society